# SDR DALA2021030301205

- Difficulty date: February 27, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 59,520 hours, 7,861 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Pressure Switch
- Condition: Faulted
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3317 -DE- CREW DECLARED EMERGENCY DUE TO YELLOW HYDRAULIC SYSTEM LOW PRESSURE. CORRECTIVE ACTION: REPLACED YELLOW SYSTEM PRESSURE SWITCH, YELLOW EDP PRESSURE SWITCH AND HSMU.
